REAL

Items where Author is "Lei, Yutian"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 3.

Article

Lei, Yutian (2015) On the zero of a radial minimizer of p-Ginzburg-Landau type. Miskolc Mathematical Notes, 16 (2). pp. 713-719. ISSN 1787-2405 (print), 1787-2413 (online)

Lei, Yutian (2004) Asymptotic behavior for minimizers of a p-energy functional associated with p-harmonic map. Electronic Journal of Qualitative Theory of Differential Equations, 2004 (16). pp. 1-17. ISSN 1417-3875

Lei, Yutian (2003) Symmetric solutions to minimization of a p-energy functional with ellipsoid value. Electronic Journal of Qualitative Theory of Differential Equations, 2003 (22). pp. 1-21. ISSN 1417-3875

This list was generated on Fri Mar 28 15:35:05 2025 CET.